Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Aug 6, 2012, 7:57 PM EDT for Martin County, Tyrrell County, Washington County, North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2012, 7:57 PM EDT (23:57 UTC)
- Expired
- Aug 6, 2012, 9:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Newport/Morehead City, NC
Counties Martin County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 124 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 12.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2008 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285
WWUS82 KMHX 062357
SPSMHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
757 PM EDT MON AUG 6 2012
NCZ029-044>047-080-081-103-070100-
BEAUFORT-MAINLAND DARE-MAINLAND HYDE-MARTIN-OUTER BANKS
DARE-PITT-TYRRELL-WASHINGTON-
757 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS BEAUFORT...OUTER BANKS
DARE...WASHINGTON...MAINLAND DARE...MAINLAND HYDE...PITT...MARTIN AND
TYRRELL COUNTIES THROUGH 900 PM EDT...
AT 757 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
FALKLAND TO WILLIAMSTON TO 7 MILES EAST OF COLUMBIA...OR ALONG A LINE
EXTENDING FROM GREENVILLE TO WILLIAMSTON TO 21 MILES SOUTH OF
WEEKSVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WILLIAMSTON...
BEARGRASS...COLUMBIA...HASSELL...JAMESVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3592 7566 3594 7577 3587 7575 3573 7600
3574 7600 3592 7600 3564 7614 3560 7761
3582 7742 3583 7735 3601 7725 3599 7719
3593 7719 3595 7705 3586 7703 3590 7692
3581 7688 3587 7676 3595 7669 3595 7561
TIME...MOT...LOC 2357Z 260DEG 19KT 3565 7733 3589 7708
3591 7610
$$
10What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:25 PM EDT, 5 hours 32 minutes earlier.
Area forecast discussion, Aug 6, 2:25 PM EDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 225 PM EDT MON AUG 6 2012 .SYNOPSIS... A STATIONARY FRONT EXTENDING FROM THE MID-ATLANTIC TO THE LOWER MISSISSIPPI VALLEY WILL REMAIN FOR THE NEXT SEVERAL DAYS...EVENTUALLY DISSIPATING LATE THIS WEEK. A COLD FRONT WILL APPROACH FROM THE NORTHWEST FRIDAY AND MOVE THROUGH THE STATE THIS WEEKEND. && .NEAR TERM /TONIGHT/... AS OF 225 PM MON...MODELS IN RATHER GOOD AGREEMENT IN THE SHORT TERM. VERY MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE WITH STATIONARY FRONT JUST TO THE NORTH. AN UPPER WAVE WILL MOVE BY TO THE NORTHWEST AFTER MIDNIGHT. KEPT LIKELY POPS IN THE NORTHWEST BECAUSE OF THIS AND CHANCE POPS ALONG THE SOUTH COAST WITH OVERNIGHT COASTAL SHOWERS MOVING ONSHORE. 12Z GFS/NAM MOS LOW TEMPS VERY CLOSE AND LOOK GOOD. && .SHORT TERM /TUESDAY/... AS OF 225 PM MON...WEAK SURFACE LOW OVER THE LOWER GULF STATES WILL MOVE NORTHEAST ALONG A TROF OF LOW PRESSURE EXTENDING THROUGH CENTRAL GEORGIA TO CENTRAL NORTH CAROLINA. THIS WILL HELP DEEPEN THE MOISTURE ACROSS THE AREA. PRECIP WATER VALUES REACH JUST OVER 2.3 INCHES BY TUESDAY AFTERNOON. LIFT WILL INCREASE DURING THE DAY AIDED BY AN ELONGATED VORT LOBE IN THE MID LEVELS APPROACHING FROM THE WEST. LIKELY POPS ACROSS THE WEST AND NORTH WITH 40-50 PERCENT ELSEWHERE. HIGHS GENERALLY IN THE MID 80S THROUGHOUT DUE TO INCEASED CLOUD COVER AND CONVECTION. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... AS OF 225 PM MONDAY...WILL REMAIN UNSETTLED FOR MUCH OF THIS PERIOD. WEAK UPR TRF TO THE NW COMBINED WITH AXIS OF DEEP MOISTURE OVER ERN NC WILL LEAD TO SCT TO NUMEROUS SHRA AND TSRA TUE NIGHT INTO THU. WILL HAVE HIGH CHC TO LIKELY POPS MUCH OF THE PERIOD. SHEAR ALOFT REMAINS WEAK AND THIS SHLD LIMIT THE SEVERE THREAT. MUCH STRONGER UPR TRF WILL APPROACH FRI INTO SAT WITH BETTER SHEAR AND GREATER THREAT OF SEVERE. FOR NOW WILL CONT CHC POP FOR LATE IN THE WEEK....LATER SHIFTS MAY BE ABLE TO ADJUST UP AS TIMING OF FEATURES BECOMES CLEARER. MAY GET A BRIEF LULL IN PRECIP SUNDAY AS ECMWF SHOWS SOME DRIER AIR SPREADING IN AS WEAKENING FRONT MAKES IT TO CST. UPR TRF NEVER PUSHES THRU AND LOOKS LIKE MOISTURE AND SCT SHRA/TSRA WILL RETURN EARLY NEXT WEEK. CLOUDS AND PRECIP SHLD KEEP HIGH TEMPS IN THE 80S WITH LOWS MAINLY IN THE 70S THRU THE PD. EXPECT MANY AREAS WILL RECEIVE 2+ INCHES OF RAINFALL THRU THE LONG TERM FCST. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SHORT TERM /TONIGHT AND TUE/ AS OF 225 PM MON...SCATTERED CONVECTION TONIGHT AND TUESDAY AT ALL FOUR TERMINALS WITH A SLIGHTLY BETTER CHANCE AT SITES PGV AND ISO. LIGHT SOUTHWEST SURFACE WINDS 10 KNOTS OR LESS. DEEP MOISTURE IN PLACE SO MVFR CONDITIONS POSSIBLE IN THE LATE NIGHT/EARLY MORNING HOURS. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AS OF 225 PM MONDAY...SCT TO NUMEROUS SHRA AND TSRA WILL CONT THRU THE PERIOD WITH BRIEF REDUCTIONS IN CIGS/VSBYS AS CONVECTION CROSSES TAF SITES. SATURATED LOW LVLS WILL LIKELY LEAD TO SOME LATE NIGHT AND MORN STRATUS AND FOG WITH PDS OF MVFR/IFR. && .MARINE... SHORT TERM /TONIGHT AND TUE/ AS OF 225 PM MON...A RATHER STAGNANT PATTERN IN THE SHORT TERM WITH A STATIONARY FRONT EXTENDING FROM THE MID-ATLANTIC TO THE LOWER MISSISSIPPI VALLEY...AND THE BERMUDA HIGH OFFSHORE. SOUTH TO SOUTHWEST FLOW CONTINUES WITH WINDS/SEAS REMAINING BELOW SMALL CRAFT LEVELS. WINDS A BIT HIGHER TO THE NORTH WHERE PRESSURE GRADIENT IS LITTLE TIGHTER. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AS OF 225 PM MONDAY...FAIRLY QUITE TUE NIGHT INTO THU MORN WITH S/SW WINDS 15 KTS OR LESS AND SEAS 2 TO 4 FT. SW WINDS WILL BE INCREASING LATER THU AND ESPCLY FRI AS COLD FRONT APPROACHES...LOOKS LIKE WINDS OF 15 TO 25 KTS FRI WITH SEAS REACHING 6 FT OR MORE OVER MUCH OF THE OUTER WTRS FRI INTO EARLY SAT. GRDNT WILL LOOSEN SAT AS FRONT GETS CLOSER AND BEGINS TO WEAKEN...THIS WILL LEAD TO DIMINISHING SW WINDS AND SEAS SUBSIDING TO 3 TO 5 FT SAT AFTN. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...HSA NEAR TERM...HSA SHORT TERM...HSA LONG TERM...RF AVIATION...HSA/RF MARINE...HSA/RF
Hazardous weather outlook, Aug 6, 4:18 AM EDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 418 AM EDT MON AUG 6 2012 NCZ029-044>047-079>081-090>095-098-103-104-070830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 418 AM EDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. HEAVY RAIN IS POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. HEAVY RAIN IS POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 6, 5:43 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
543 PM EDT MON AUG 6 2012
NCZ045>047-103-062245-
MAINLAND DARE-OUTER BANKS DARE-TYRRELL-WASHINGTON-
543 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS OUTER BANKS DARE...
WASHINGTON...MAINLAND DARE AND TYRRELL COUNTIES THROUGH 645 PM EDT...
AT 543 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 7 MILES WEST OF
CRESWELL TO NAGS HEAD...OR ALONG A LINE EXTENDING FROM 13 MILES EAST
OF PLYMOUTH TO 8 MILES SOUTHEAST OF KILL DEVIL HILLS...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...NAGS HEAD...
COLUMBIA...KILL DEVIL HILLS...KITTY HAWK.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3573 7549 3576 7560 3578 7555 3579 7555
3582 7568 3592 7573 3574 7572 3575 7599
3583 7600 3575 7605 3578 7672 3599 7642
3594 7636 3600 7617 3594 7601 3598 7586
3590 7563 3622 7579 3622 7576
TIME...MOT...LOC 2143Z 227DEG 12KT 3586 7651 3594 7557
10Special weather statement, Aug 6, 6:47 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
647 PM EDT MON AUG 6 2012
NCZ029-045>047-103-062345-
MAINLAND DARE-MARTIN-OUTER BANKS DARE-TYRRELL-WASHINGTON-
647 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS OUTER BANKS DARE...
WASHINGTON...MAINLAND DARE...MARTIN AND TYRRELL COUNTIES THROUGH 745
PM EDT...
AT 645 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESVILLE TO 5 MILES
NORTHEAST OF NAGS HEAD...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF PLYMOUTH TO 6 MILES EAST OF KILL DEVIL HILLS...MOVING
NORTHEAST AT 10 MPH. THESE SLOW-MOVING STORMS WILL PRODUCE RAINFALL
AMOUNTS UP TO 2 INCHES PER HOUR.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...COLUMBIA...KILL DEVIL
HILLS...PLYMOUTH......ROPER...KITTY HAWK.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3580 7563 3587 7568 3588 7574 3579 7573
3575 7599 3592 7600 3574 7606 3571 7640
3572 7705 3589 7681 3587 7675 3595 7669
3599 7639 3594 7636 3600 7617 3596 7600
3603 7577 3615 7575 3583 7554 3582 7554
TIME...MOT...LOC 2245Z 234DEG 8KT 3579 7685 3600 7557
10Special weather statement, Aug 6, 6:57 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
657 PM EDT MON AUG 6 2012
NCZ029-044-079>081-091-093-094-070000-
BEAUFORT-CRAVEN-GREENE-LENOIR-MAINLAND HYDE-MARTIN-PAMLICO-PITT-
657 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PAMLICO...CRAVEN...
BEAUFORT...MAINLAND HYDE...LENOIR...PITT...MARTIN AND GREENE COUNTIES
THROUGH 800 PM EDT...
AT 657 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF SNOW HILL
TO 10 MILES EAST OF VANCEBORO...OR ALONG A LINE EXTENDING FROM 12
MILES NORTH OF LA GRANGE TO 11 MILES SOUTH OF RIVER ROAD...MOVING
EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...AYDEN...AURORA...
FARMVILLE...WINTERVILLE...CHOCOWINITY......RIVER ROAD.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3557 7783 3581 7742 3553 7651 3551 7652
3549 7640 3540 7654 3551 7659 3553 7653
3553 7662 3538 7657 3548 7698 3544 7696
3546 7692 3535 7661 3521 7680 3521 7708
3537 7776 3543 7783
TIME...MOT...LOC 2257Z 255DEG 15KT 3549 7776 3535 7696
10Special weather statement, Aug 6, 7:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
757 PM EDT MON AUG 6 2012
NCZ029-044>047-080-081-103-070100-
BEAUFORT-MAINLAND DARE-MAINLAND HYDE-MARTIN-OUTER BANKS
DARE-PITT-TYRRELL-WASHINGTON-
757 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS BEAUFORT...OUTER BANKS
DARE...WASHINGTON...MAINLAND DARE...MAINLAND HYDE...PITT...MARTIN AND
TYRRELL COUNTIES THROUGH 900 PM EDT...
AT 757 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
FALKLAND TO WILLIAMSTON TO 7 MILES EAST OF COLUMBIA...OR ALONG A LINE
EXTENDING FROM GREENVILLE TO WILLIAMSTON TO 21 MILES SOUTH OF
WEEKSVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WILLIAMSTON...
BEARGRASS...COLUMBIA...HASSELL...JAMESVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3592 7566 3594 7577 3587 7575 3573 7600
3574 7600 3592 7600 3564 7614 3560 7761
3582 7742 3583 7735 3601 7725 3599 7719
3593 7719 3595 7705 3586 7703 3590 7692
3581 7688 3587 7676 3595 7669 3595 7561
TIME...MOT...LOC 2357Z 260DEG 19KT 3565 7733 3589 7708
3591 7610
10The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:02 PM EDT | Special Weather Statement | MHX | Pamlico | 58 min |
| Aug 6, 5:43 PM EDT | Special Weather Statement | MHX | Tyrrell, Washington | 62 min |
| Aug 6, 6:38 PM EDT | Special Marine Warning | MHX | 52 min | |
| Aug 6, 6:47 PM EDT | Special Weather Statement | MHX | Tyrrell, Washington | 58 min |
| Aug 6, 6:57 PM EDT | Special Weather Statement | MHX | Beaufort, Greene, Pitt | 63 min |
| Aug 6, 7:33 PM EDT | Areal Flood Advisory | MHX | Dare | 87 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.